Alert archive / Texas / Tornado Warnings in 2014

Tornado Warning 1, NWS Corpus Christi, TX

May 9, 2014Duval County, Jim Wells County, Texas

NWS Corpus Christi, TX issued this tornado warning at May 9, 2014, 5:41 PM CDT for Duval County, Jim Wells County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2014, 5:41 PM CDT (22:41 UTC)
Expired
May 9, 2014, 6:15 PM CDT
In force
34 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

Counties Duval County, TX, Jim Wells County, TX

The radar

The Corpus Christi radar (KCRP), 74 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 4:55 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 10.7 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2014-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2014-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1727 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
456 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

816 
WFUS54 KCRP 092241
TORCRP
TXC131-249-092315-
/O.NEW.KCRP.TO.W.0001.140509T2241Z-140509T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
541 PM CDT FRI MAY 9 2014

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL DUVAL COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITY OF SAN DIEGO...
  WEST CENTRAL JIM WELLS COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 615 PM CDT

* AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6
  MILES EAST OF ROSITA...OR 6 MILES WEST OF SAN DIEGO...MOVING
  SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SAN DIEGO...
  PALITO BLANCO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT 
FRIDAY EVENING FOR SOUTH TEXAS.

&&

LAT...LON 2751 9825 2779 9846 2784 9829 2765 9801
TIME...MOT...LOC 2241Z 317DEG 15KT 2778 9833

$$

HART
1 follow-up statement
861 
WWUS54 KCRP 092258
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
558 PM CDT FRI MAY 9 2014

TXC131-249-092315-
/O.CON.KCRP.TO.W.0001.000000T0000Z-140509T2315Z/
DUVAL-JIM WELLS-
558 PM CDT FRI MAY 9 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR WEST
CENTRAL JIM WELLS AND EAST CENTRAL DUVAL COUNTIES...

AT 556 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED NEAR SAN DIEGO...MOVING
SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PALITO BLANCO...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING PING 
PONG SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT 
FRIDAY EVENING FOR SOUTH TEXAS.

&&

LAT...LON 2751 9825 2779 9846 2784 9829 2765 9801
TIME...MOT...LOC 2258Z 323DEG 16KT 2771 9828

$$

HART

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 9, 3:27 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 9, 3:27 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
327 PM CDT FRI MAY 9 2014

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...CONVECTION
CONTINUES TO DEVELOP ACROSS FORECAST AREA THIS
AFTERNOON...ESPECIALLY OVER NORTHWEST ZONES. EARLIER CONVECTION
EAST HAS PRETTY WELL STABILIZED COASTAL BEND...FOR NOW. WEB AND
DUVAL COUNTIES LARGELY UNTAPPED SO FAR THIS AFTERNOON AS MOST OF
THE WESTERN CONVECTION HAS STAYED NORTH OF THERE. CURRENT
CONVECTION ALIGNED WITH UPPER LEVEL JET...INCLUDING DEVELOPING
STORMS OVER THE SIERRA MADRE. MOST ALL MESO MODELS...AND SOME
GLOBAL MODELS STILL INDICATE SIERRA MADRE CONVECTION DEVELOPING
INTO AN MCS AND PUSHING EAST INTO TEXAS THIS EVENING. TIMING
ACROSS THE RIO GRANDE HAS BEEN RELATIVELY CONSISTENT IN THE 23-01Z
TIME FRAME. MOST VIGOROUS CONVECTION OVER THE SIERRA MADRE HAS
BEEN AROUND CLOETE AND SABINAS MEXICO...WITH AN EAST OR EAST
NORTHEAST MOVEMENT. CONVECTION SOUTH OF THERE HAS STARTED TO SHOW
SIGNS ON SATELLITE OF STRENGTHENING. COULD SEE THIS ALL MERGE INTO
THE PREDICTED MCS THIS EVENING.

STARTING TO SEE BREAKS IN THE CLOUDS EXTENDING TO THE COAST...BUT
NOT SURE THERES ENOUGH TIME TO REALLY DESTABILIZE THE REGION.
FOR THAT REASON...CONFIDENCE IN ANY MCS TO MAKE IT ALL THE WAY
ACROSS THE CWA IS NOT HIGH. MOST MODELS WEAKEN THE SYSTEM AS IT
PUSHES EASTWARD. ADDITIONALLY...UPPER JET AXIS WILL BE SHIFTING
SOUTH OF THE FORECAST AREA BY AT LEAST 06Z...WHICH SHOULD LEAD TO
A RAPID WEAKENING IN THE SYSTEM AS UPPER LEVEL DIVERGENCE IS CUT
OFF.

MUCH QUIETER WEATHER SETTLES IN OVERNIGHT AND SATURDAY AS UPPER
LEVEL TROUGH PULLS OUT. AND RIDGING BUILDS. DEEP LAYER MOISTURE
DECREASES...HOWEVER NEAR SURFACE MOISTURE WILL REMAIN
HIGH...KEEPING HUMID CONDITIONS AND MILD LOW TEMPERATURES IN
PLACE.

&&

.LONG TERM (SUNDAY THROUGH FRIDAY)...WARM/HOT AND HUMID SUNDAY
ACROSS SOUTH TEXAS. SLIGHT CHANCE ISOLATED CONVECTION DEVELOPING IN
HIGHER TERRAIN OF MEXICO LATE SUNDAY AFTERNOON COULD MAKE IT INTO
LA SALLE AND WEBB COUNTIES SUNDAY NIGHT. THE NEXT DEEP UPPER TROUGH
WILL DIG INTO THE GREAT BASIN AND GET OFF SUNDAY. CONSIDERABLE MODEL
VARIABILITY WITH RESPECT TO HOW FAST THE TROUGH MOVES OUT INTO THE
PLAINS. AGREE WITH WPC MODEL DIAGNOSTIC DISCUSSION...AND FOR NOW AM
SIDING TOWARDS SLOWER 12Z ECMWF WITH SUPPORT FROM THE ECMWF ENSEMBLE
MEAN...WHICH HAS BEEN MORE CONSISTENT THAN THE GFS AND GFS ENSEMBLE
MEAN. BOTH SOLUTIONS INDICATE HIGHER POPS AND POTENTIAL FOR GOOD
RAINFALL ACROSS THE CWA...BUT A SLIGHTLY MORE PROLONGED AND DELAYED
EVENT WITH THE SLOWER ECMWF.

WITH THAT SAID...MOISTURE WILL STEADILY INCREASE WITH STRONG
SOUTHERLY LOW LEVEL JET SUNDAY NIGHT INTO MONDAY AS THE UPPER TROUGH
MOVES INTO THE FOUR CORNERS REGION. POSSIBILITY OF A WEAK SHORT WAVE
TROUGH EMERGING OUT OF MEXICO ON MONDAY BRINGING A MODEST UPPER
LEVEL JET STREAK AND DIVERGENT FLOW IN THE LEFT EXIT REGION OF THE
JET WILL LEAD TO GOOD CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS
THE WESTERN BRUSH COUNTRY AND RIO GRANDE LATE MONDAY AFTERNOON AND
NIGHT.

AGAIN FOLLOWING CLOSER TO THE ECMWF...RELATIVELY STRONG LATE
SEASON COLD FRONT WILL ENTER THE NORTHWEST AND WESTERN CWA DURING
THE DAY ON TUESDAY. BACKED LOW LEVEL FLOW ACROSS THE COASTAL PLAINS
AND EASTERN BRUSH COUNTRY WILL OCCUR...ALONG WITH SOUTH TEXAS
REMAINING IN SPLIT/DIVERGENT FLOW ALOFT...BETWEEN ACTIVE SUBTROPICAL
JET JUST TO THE SOUTH AND THE POLAR JET MOVING EAST INTO THE PLAINS.
RICH/DEEP MOISTURE IN PLACE AHEAD OF THE FRONT WILL LEAD TO GOOD
CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS CENTRAL AND EVENTUALLY
EASTERN AREAS OF THE CWA TUESDAY AND POSSIBLY INTO TUESDAY NIGHT.
12Z ECMWF INDICATED FRONT MOVING THROUGH THE COASTAL AREAS TUESDAY
NIGHT.

DRIER AIR BEHIND THE FRONT AND ALOFT ON THE SOUTHWEST SIDE OF THE
UPPER TROUGH WORKS INTO THE CWA WEDNESDAY. COOL TEMPERATURES FOR
THIS TIME OF YEAR WEDNESDAY AND THURSDAY...MODIFYING FRIDAY
AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    73  89  74  91  74  /  40  10  10  10  10
VICTORIA          71  88  73  89  73  /  40  10  10  10  10
LAREDO            74  99  76 100  76  /  40  10  10  10  20
ALICE             72  93  73  94  74  /  40  10  10  10  10
ROCKPORT          74  84  75  86  74  /  40  10  10  10  10
COTULLA           72  95  73  95  75  /  40  10  10  10  10
KINGSVILLE        73  91  74  92  74  /  40  10  10  10  10
NAVY CORPUS       73  84  74  86  74  /  40  10  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

PZ/83...SHORT TERM
JR/76...LONG TERM
Hazardous weather outlook, May 9, 10:33 AM CDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1033 AM CDT FRI MAY 9 2014

GMZ230-235-250-255-270-275-TXZ229>234-239>247-101545-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
1033 AM CDT FRI MAY 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING ACROSS SOUTH
TEXAS. SOME STORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND
DAMAGING WIND BEING THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY THROUGH EARLY WEDNESDAY
MORNING. SOME OF THE STORMS COULD BE STRONG MONDAY THROUGH TUESDAY
MORNING WITH GUSTS TO AROUND 40 MPH AND SMALL HAIL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON.

PZ

In the hours before

Special weather statement, May 9, 2:21 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
221 PM CDT FRI MAY 9 2014

TXZ229-092000-
LA SALLE-
221 PM CDT FRI MAY 9 2014

...A STRONG THUNDERSTORM WAS DEVELOPING ACROSS LA SALLE COUNTY...

AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
DEVELOPING STRONG THUNDERSTORMS OVER COTULLA AND LA SALLE
COUNTY...MOVING TO THE NORTHEAST. STRONG OUTFLOW ASSOCIATED WITH
THESE THUNDERSTORMS MAY PRODUCE WIND GUSTS BETWEEN 40 AND 50 MPH.

HART
Special weather statement, May 9, 2:48 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
248 PM CDT FRI MAY 9 2014

TXZ229-230-092045-
LA SALLE-MCMULLEN-
248 PM CDT FRI MAY 9 2014

...STRONG THUNDERSTORMS WERE AFFECTING LA SALLE AND MCMULLEN
COUNTIES...

AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHRISTINE TO 6 MILES
SOUTHWEST OF ARTESIA WELLS...OR ALONG A LINE EXTENDING FROM CHRISTINE
TO 13 MILES NORTH OF ENCINAL...MOVING NORTHEAST AT 25 MPH.

PEOPLE IN NORTHERN LA SALLE AND NORTHERN MCMULLEN COUNTIES...
INCLUDING THE CITIES OF ARTESIA WELLS...LOS ANGELES...ZELLA...
FOWLERTON AND CROSS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

PEA SIZE HAIL...AND WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.

HART
Special weather statement, May 9, 4:15 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
415 PM CDT FRI MAY 9 2014

TXZ239-092215-
WEBB-
415 PM CDT FRI MAY 9 2014

...STRONG THUNDERSTORMS WERE AFFECTING WEBB COUNTY...

AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF
SEVEN SISTERS TO 16 MILES SOUTH OF FORT EWELL SITE TO CALLAGHAN...OR
ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF FREER TO 17 MILES
SOUTHEAST OF ENCINAL TO 14 MILES SOUTH OF ENCINAL...MOVING EAST AT 20
MPH.

PEOPLE IN CENTRAL WEBB COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

MARBLE SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.

HART
Special weather statement, May 9, 4:47 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
447 PM CDT FRI MAY 9 2014

TXZ230-240-092245-
DUVAL-MCMULLEN-
447 PM CDT FRI MAY 9 2014

...A STRONG THUNDERSTORM WAS AFFECTING DUVAL AND MCMULLEN COUNTIES...

AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SEVEN SISTERS...OR 7 MILES NORTH OF FREER...
MOVING SOUTHEAST AT 25 MPH.

PEOPLE IN NORTHERN DUVAL AND SOUTHERN MCMULLEN COUNTIES...INCLUDING
THE CITIES OF SEVEN SISTERS...ROSITA AND SAN DIEGO...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

HART
Special weather statement, May 9, 4:52 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
452 PM CDT FRI MAY 9 2014

TXZ239-092245-
WEBB-
452 PM CDT FRI MAY 9 2014

...A STRONG THUNDERSTORM WAS APPROACHING WEBB COUNTY...

AT 449 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 22 MILES SOUTH OF CHUPADERA RANCH AIRPORT...OR 42
MILES NORTHWEST OF LAREDO...MOVING SOUTHEAST AT 30 MPH.

PEOPLE IN NORTHWESTERN WEBB COUNTY...INCLUDING THE CITIES OF COLUMBIA
BRIDGE AND RANCHOS PENITAS WEST...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 12:51 PM CDTAreal Flood AdvisoryCRPKleberg, Nueces114 min
May 9, 1:27 PM CDTAreal Flood AdvisoryCRPBee, Live Oak2 hr
May 9, 2:10 PM CDTAreal Flood AdvisoryCRPLive Oak80 min
May 9, 3:09 PM CDTSevere Thunderstorm WarningCRPLa Salle, McMullen51 min
May 9, 3:28 PM CDTAreal Flood AdvisoryCRPLa Salle, McMullen2 hr
May 9, 3:43 PM CDTSevere Thunderstorm WarningCRPDuval, La Salle, Live Oak, McMullen62 min
May 9, 4:57 PM CDTSevere Thunderstorm WarningCRPDuval63 min
May 9, 5:01 PM CDTSevere Thunderstorm WarningCRPWebb59 min
May 9, 5:02 PM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, La Salle, Live Oak, McMullen, Webb118 min
May 9, 5:29 PM CDTSevere Thunderstorm WarningCRPDuval, Webb61 min
May 9, 5:43 PM CDTSevere Thunderstorm WarningCRPWebb62 min
May 9, 6:02 PM CDTSevere Thunderstorm WarningCRPWebb58 min
May 9, 6:08 PM CDTTornado WarningCRPWebb37 min
May 9, 6:18 PM CDTTornado WarningCRPDuval, Jim Wells, Kleberg42 min
May 9, 6:37 PM CDTAreal Flood AdvisoryCRPDuval, Jim Wells, Kleberg, Nueces, Webb113 min

Nearby

Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.